$N$-pure-high subgroups of abelian groups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 1, pp. 21-33
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1985_26_1_a3,
author = {Be\v{c}v\'a\v{r}, J.},
title = {$N$-pure-high subgroups of abelian groups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {21--33},
year = {1985},
volume = {26},
number = {1},
mrnumber = {0830263},
zbl = {0594.20050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_1_a3/}
}
Bečvář, J. $N$-pure-high subgroups of abelian groups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 1, pp. 21-33. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_1_a3/